Possibly Pregnant on the Pill or Weird Hormones?

iVillage Member
Registered: 11-17-2005
Possibly Pregnant on the Pill or Weird Hormones?
1
Tue, 11-19-2013 - 1:31pm

Thanks for taking the time to read this!! Ok, so I've been on Ortho Tri Cyclen Lo for 5 years now after having my 2nd child. I started this pack on November 1st and am expecting AF around next Sunday or Monday the 24th/25th. These pills have always been good to me. No side effects. Around the 11th, my breasts got sore. Really sore. Haven't been that sore since I was newly pregnant with my 1st. This lasted about 4 days then each day after was less soreness and now it's gone. Also with the breast soreness was a SUPER oily face! I have a very oily face anyway and use those oil blotter sheets every afternoon. I put my makeup on at 6:30am and it looked like it was 6pm and I hadn't used those sheets except it was really 9am. Yesterday and also today, I'm spotting. Just a slight brown when I wipe, nothing more. I have NEVER had these two symptoms/problems before. I took a pregnancy test last night and it was negative, but I think it would be too early anyway. I'm sort of freaking out. We weren't planning on another child and my husband was even fixing to get a vasectomy this winter. I have been a little stressed. My Grandpa passed away Oct 29th, his funeral was the 31st. We've been going over his will with his "wife" (he married her at 67 years old and she was 35 at the time) and we're also having to take over his business. But I don't truly feel stressed. I was very upset for a couple weeks but am doing ok now. I have a Dr appt Dec 2nd for something else but now I'm wondering if I should try and get in sooner. Any thoughts?

View Raw Image' jQuery1235172160471="24">
Avatar for cmkristy
iVillage Member
Registered: 07-05-2005
It sounds like you've had a lot going on and that your body is dealing with a lot (stress and starting new pills). Of course it is possible you are pregnant as no birth control is truly 100%, but I'm guessing the changes you are noticing are due to the hormonal changes brought on by starting up the birth control pills again. If it were me, I'd probably wait until my period was due/late and then take another test. It can be so hard to wait, I know, but that's probably the best way for you to get an accurate answer. Best of luck to you and please let us know how things are going!

 photo snowsiggy.png